# SDR CAL950008

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69523
- Make and model: Doug DC-9-32
- Aircraft serial: 47520
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Pressure Low
- Location: Nose Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 1708 - MDW - THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF AND THE AIRCRAFT WOULD NOT PRESSURIZE.  THE AIRCRAFT WAS RETURNED TO MDW.  MAINTENANCE CHECKED THE GROUND/AIR SENSE RIG AND FOUND IT TO BE WITHIN LIMITS.  THE NOSE GEAR STRUT PRESSURE WAS FOUND LOW.  THE NOSE STRUT WAS SERVICED AND THE GEAR OPERATED NORMALLY DURING GEAR SWING.  (Z)
